# SDR COMA0060516

- Difficulty date: June 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 13,907 hours, 13,544 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Misdrilled
- Location: Horizontal Stab
- Part time: 13,907 hours, 13,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT HOLES (AND 2 RIVETS) FOR HYDRAULIC LINE UNIONS IN OLD SPLIT VISOR FITTINGS (P/N 600-23070-9) AND (P/N 600-23070-10), NOT IN SAME LOCATIONS AS NEW VISOR FITTING (P/N 600-23070-13) AND (P/N 600-23070-14).  HOLES LOCATED ON A/C INCORRECTLY, LOCATED DURING MANUFACTURE.  REPAIRED THE RIBS ON LEFT AND RIGHT SIDE OF HORIZONTAL STAB WHERE SPLIT VISOR FITTINGS ATTACH IAW WVAC EO 601R-55-1426.
